# SDR SWAA2022031528208

- Difficulty date: August 17, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD PANEL 231GF FACE PLY SHEET IS PULLED OFF / FABRICATED NEW FLOOR PANEL FOR PASSENGER CABIN PANEL 231 GF PER ORIGINAL SAMPLE; FOR FACEPLY SHEET DAMAGE. IAW B737-700 SRM 53-00-50-2R-0 REV 68; BOE. DRAWING 143A5810 ID:0010 REV:- BAC 5085 REV (E) 21-FEB-2018. CURED IN OVEN EO-01 10-14-19 FOR 1 HR @ 140 DEGREES F IN @ 2:00PM OUT @ 3:00PM. MP1345; A75020; A84941.
